Hey Rog, I remember you back in May. I'm a codeine conquerer! If I can do it after 27 years of tryin and tryin and tryin......did I mention I TRIED ! Oh so many times. don't let THIS happen to YOU.
Yes, if you don't stop, you WILL turn into a middle aged neurotic, egotistic, attention seeking ol lady like moi! Lol..,.just kidding.
See.....I even got to keep my obnoxious sense o humour .......I'm over 2 years sans codeine! I was hard man.....but soooo doable.
Aftercare seems to be key!......there's debate, but I believe that can mean different things to different peeps.
Stop buying that crapp off the weeb! You really DONT know what you're getting brother. Any Tom, **** or Louise can throw together whatever concoction they fancy and BOOM.....there you have it. (Insert very bad imagery showing worse case scenario for you). You know what I'm talking about.
Anyway hon, read over your old posts and throw in some new ones....stay close ..keep asking questions ...journal..,.eosom baths, funny TV , Uplifting music, clean food, oodles of H2oh ........exercise ....lots of it...move.....meditation...or prayer (whatever u call it)...
Grats boy! You're on your way to the rodeo! Let's kick some cody Asssss!
Prayers bud ((((8)))) hugs
Welcome back! It is NEVER too late to start again!
My Dr switched me from the Norco to Codeine to taper....I did that for about a week but then just jumped because I was in WD just from the switch. Many of us couldn't taper but some can!
Do you have someone to help you? Someone who can hold your pills and give them out to you according to your taper? That would really help cause most times if we have em we take em!!
I took a week off from work when I started and that really helped.... are you able to take some time off since it is a new job?
There's never a better time than right now!!
We are all here routing you on! <3
Hi Spidey, thank you for remembering me, I'm touched by that. 'A Codeine conquerer' - a great title to give yourself and I needed to know that this muck can be beaten. You said that you tried and tried and tried... so why did you win on the last occasion? What was different?
I don't think I'm going to turn into a middle aged, neurotic, egotistic attention-seeking ol lady... for one, I'm 55 so already in my mid-late years and am not planning a sex change in the near future. The rest... well quite possibly.
So...'hard by do-able', tell me so much more. Please tell me your experience.
Did you involve your doctor in your withdrawal? Were you working at the time?Apart from the physical side effects, did you experience acute lows?
Thank you spider6, (real name?)
Hi Cricket, thank you for your kind words. no - I can't take time off at the moment, have just started a new job. I don't think I need someone to dish out my pills, if anything I don't want to involve my nearest and dearest. I want to try tapering because I failed after 10 days doing CT. What was your experience?
All good wishes
I understand you're tapering right now? If you can do that, stick to it, a lot of peeps find this easier, others no. Some have to just dump the pills and go cold turkey for it to work.
My story seems a little ridiculous compared to others here. I'm a long time addict of many things. Alcohol, uppers (speed), downers (benzodiazepines), codeine.
The alcohol did have me by the short and curly's for years but that drug of choice proved harder to handle with children ,....yikes eh...(no mother of the year awards here). The benzos (Xanax), was the worst idea I ever agreed to. Addicted to Xanax for 13 years. Yup started doctor jumping to feed my ever-growing need. Prescribed 6 .5mg a day but got myself up to over 25mg. I got caught by one of my doctors. They didn't report me but nobody would treat me. I went to hospital to taper down but left still using and got right back up there.... Had to cold turkey it at home...worst h*ll EVER! All the while I was also taking these little facking codeine pills you can get over the counter here in Canada.
They only have 8mg of codeine in them each along with 325mg Tylenol....so, I was taking upwards of 80 a day. .....total years of codeine bullsh*t...27!!!!!!! That's how long it took me to stop the insanity. 27 facking years!
My body was really taking a beating.....everything I ate ran right through me....went down to 95 pounds. My husband hated me (for years)......my mind was like mush and I just didn't get that energy out of them anymore. I couldn't keep my balance, couldn't remember anything, couldn't concentrate on anything intricate that involved problem solving! Jeeeeesh no!
Felt like shite ALWAYS.....
I must have tried a hundred times to stop, but felt like such crapp when I did....I never stuck through it .....couldn't handle the depression or anxiety.
There was no trick this time...I really thought I was dying .....I thought I totally screwed my bowels up.
Peeps aren't going to like this but the key to my "winning" this time was this site. I am secluded on a farm, don't drive and had no home based support.
By the grace of the "Almighty Cheese", I found this site two days after I tapered myself down a bit then just stopped.
Believe me....I still went through my own h3ll!
Flu like symptoms, choking on my own mucous, diarrhea, RLS, but for me it was more like "restless whole body syndrome"......no sleep for ever!
....but.....I pushed through with the encouragement of these awesome Angels and I was two years August 26th without taking one of those fackn ridiculous little pills!
You can do this brother....
What do you think? Btw....it soooooo much better on this side......even on my worst facking days!
I look forward to hearing more of your story hon......let er rip!
Angel in training..Spider....Janice. xo hugs
I have halved the dose of codeine for the last 5 days. I'm tired, sometimes utterly exhausted despite getting huge amounts of sleep. My eyes burn like hot coals. Convinced that tapering is as bad as CT, just more drawn out.
I am exercising and drinking loads of water, just gotta let time and nature do its stuff I guess...Wishing you health and happiness
Slow down on your taper. Cut the pills in half or quarters if you have to. When you are ready to jump, you will. If you are on a proper taper, you shouldn't be suffering like that. Slow and steady wins the taper race.
Good luck to you.
Sounds good to me.. Just make sure you're comfortable before you make another decrease.
You can do this. You have a good plan.